# SDR C2XA04CL132

- Difficulty date: December 29, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 5,101 hours, 2,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C0038
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - THE CREW TURNED OFF THE CABIN LIGHTS AND THE EMERGENCY LIGHTS CAME ON AND WOULD NOT EXTINGUISH.  MAINTENANCE REPLACED THE FORWARD EMERGENCY LIGHT POWER SUPPLY AND ELECTRICAL CONNECTOR P8500.
